A SEARCH ON THE INTEGER SOLUTIONS TO TERNARY QUADRATIC DIOPHANTINE EQUATION


V. Kiruthika , B.Loganayaki , S.Vidhyalakshmi
M.PHIL RESEARCH SCHOLAR, SHRIMATI INDIRA GANDHI COLLEGE
Abstract
The homogeneous ternary quadratic diophantine equation given by is analyzed for its non-zero distinct integer solutions through different methods. A few interesting properties between the solutions are presented.Also, formula for generating sequence of integer solutions based on the given solutions are presented
Keywords: Ternary quadratic, Integer solutions, Homogeneous cone
Journal Name :
EPRA International Journal of Multidisciplinary Research (IJMR)

VIEW PDF
Published on : 2021-04-07

Vol : 7
Issue : 4
Month : April
Year : 2021
Copyright © 2024 EPRA JOURNALS. All rights reserved
Developed by Peace Soft